# SDR CALA2024040800994

- Difficulty date: March 29, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Frm 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT MAIN CABIN BETWEEN FR69 AND FR70 LATERAL SHEAR PLATE BOTT OM FACE CORRODED.
